# SDR 97ZZZX2581

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 553300054
- Condition: Cracked
- Location: Rudder Rt Side
- Part time: 649 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 INCH CRACK ON RIGHT SIDE OF RUDDER ALONG AFT RIB - WL 158.00.  CRACK IS THROUGH 3 EACH RIVETS.  SUBMITTER STATED THIS IS THE 8TH OCCURRENCE ON FLEET.
